# SDR UALA2010032200933

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,961 hours, 11,807 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING MID SEAM FWD OF PLATE 641FB IS LEAKING 24 INCHES IN 30 MINS, LOWER WING SURFACE.  FUELED RT WING TO 33,000 LBS RT WING MID SEAM FWD OF PLATE  641FB IS LEAKING 24 INCHES IN 30 MINS.  LOWER WING SURFACE. SEALED ON SMC24, FUELED AND LEAK CHECK GOOD
